# SDR AALA202202101859

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D534800482023
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SURFACE CORROSION ON L2 DOOR SILL CENTER SHAPE. REPLACED SHAPE PER SRM 51-42-11, AND DWG D53480505.
